# SDR DALA13031379205

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR STRUCTURE RT SIDE BS 200, RBL 50, MEMBRANE WEB CORRODED.  TASK 53-211-01.  100 PERCENT MATERIAL LOSS.  CUTOUT DAMAGE, INSTALLED REPLACEMENT WEB AND DOUBLER IAW SRM 51-11-01.
